# SDR DALA2024072907566

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465496) CABIN SEAT TRACK IS BROKEN AT STA 847+9, RBL45 WL208. REPAIRED CABIN SEAT TRACK FROM STA 807 TO STA 887, RBL 45, WL 208 IAW B737 SRM 53-00-52-2R-5
